# SDR UPS02438329

- Difficulty date: April 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - STA 580 - 620 S20R TO 22R WINDOW FORGINGS MATING SURFACE EDGE FOUND CORRODED.  BS 580 - BS 600 RT SIDE WINDOW FORGING REPAIR.
